# SDR 39LA2013111500008

- Difficulty date: November 15, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N902R
- Make and model: Snias SA330J
- Aircraft serial: 1637
- Aircraft time: 8,536 hours, 14,435 cycles
- Engine: Tmeca TURMO4A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Zone 200
- Part time: 8,536 hours, 14,435 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING P4 INSPECTION, FOUND UPPER DECK STRUCTURE CRACKED IN THREE PLACES AT FS 6405, RT SIDE, BUTT LINE RBL260.    REPAIRED IAW AIRLIFT DWG 13021-2027 AND 13021-2028.
